# SDR ABXA20120718229

- Difficulty date: July 18, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 55,893 hours, 41,567 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 314T1210323
- Condition: Worn
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD CORE COWL TRAILING EDGE WORN TO SHARP EDGE IN SEVERAL PLACES.  REPLACED NR 1 INBOARD CORE COWL T/E STRAP IAW 767 SRM 51-40-02 AND CMM 71-11-45.  SEE PWA & PWS #30 FOR DETAILS.  CORE COWL RE-INSTALLED ON NR 0676, ACFT WAS GROUNDED.
